# SDR CALA0500266

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 38,878 hours, 11,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Sta 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 720, RBL 48.5 TO RBL 60.  A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 201.
